Anesthesiology/Anti anestetic?


Mike wrote at 2013-06-20 09:18:47
It is a fact that during various dental procedures requiring local anasthesia, sometimes the nerves never return back to normal feeling, and the patients loose their feeling in the chin, tongue, jaw etc.

It is one of the side effects, it all depends on the type of anasthetic used. The simples way to counteract the vasodilating effects of adrenaline which is a content of most dental anasthetics which is a vasoconstrictor would be to use a vasodilator to widen the veins. Ask your doctor, tough there are several mechanisms of "numbing" which are more complex in nature.  


All Answers

Answers by Expert:

Ask Experts


JM Starkman, MD


Over twenty-five years of adult and pediatric, inpatient and outpatient clinical anesthesia practice--some private, some group.

American Association of Physicians and Surgeons. My county medical society.

[not a researcher]

American medical school graduate. Board Certified. Fellowship trained Cardiovascular and Pediatric anesthesia subspecialist.

Past/Present Clients
Over 20,000 anesthetics, the majority of which have been personally managed, with less than 5% consisting of supervising nurse anesthetists or in-training resident physicians.

©2016 All rights reserved.